Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Seaman na may hepa b na umiinom ng tenofovir

Ako po ay isang seaman may hepa b na kasalukuyang onboard sa ibang bansa. Meron ako iniinom na gamot para sa hepa b ko.
Gusto ko lang po malaman kung meron din po ba dito umiinom din ng tenofovir na walang side effects or kidney problem?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Ask ko lang din po kung HEP  B reactive po kayo? Salamat.
Helpful - 0
Avatar universal
Tenofovir is known to have a harmful effect on the kidney tubules and boosting agents may raise levels of tenofovir in the kidneys, exacerbating the harmful effects of the drug.
Helpful - 0
2 Comments
Ask ko lang po Sir kung ilang buwan mong tini take ang medication na yan at patuloy kapa rin bang nag work ngayon as a seaman? Salamat po.
Yes po lifetime na po. Onboard po ako now

You are reading content posted in the Hepatitis B - Philippines Community

Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.